# SDR ABXA020116

- Difficulty date: August 22, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767-200
- Aircraft serial: 23140
- Aircraft time: 39,330 hours, 33,876 cycles
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE ARMING HANDLE WAS DIFFICULT TO ARM.  TOOK THREE ATTEMPTS TO RECYCLE MAIN DOOR TWO TIMES.  FOUND EVACUATION SLIDE GIRT BAR AFT SPRING OUT OF POSITION.  REPOSITIONED SPRING AS REQUIRED.  OPS CHECKED NUMEROUS TIMES IAW B767 AMM.  OPS CHECKED GOOD.
